# SDR 96UAL900709

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Separated
- Location: Inflate Tube
- Component: Air Cruisers, D29835103
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL, SLIDE FAILED DUE TO SEAM SEPARATION OF THE INFLATION TUBE.  *S/D*  UNIT SCRAPPED.
